# SDR GLBA20110718J

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 29,490 hours, 30,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dislodged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE LT EMERGENCY EXIT DOOR TRIM FELL OFF. MX RESECURED THE LT EMERGENCY EXIT DOOR TRIM REF AMM 25-23-06, NO OTHER DEFECTS NOTED.
